General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 446–472 (Mi msb3566)  

This article is cited in 24 scientific papers (total in 24 papers)

A theorem on homeomorphisms for elliptic systems and its applications

Ya. A. Roitberg, Z. G. Sheftel

Full text: PDF file (2673 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 439–465

Bibliographic databases:

UDC: 517.946
MSC: 35J55, 46E35, 35R05, 35Dxx
Received: 30.07.1968

Citation: Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Mat. Sb. (N.S.), 78(120):3 (1969), 446–472; Math. USSR-Sb., 7:3 (1969), 439–465

Citation in format AMSBIB
\by Ya.~A.~Roitberg, Z.~G.~Sheftel
\paper A~theorem on homeomorphisms for elliptic systems and its applications
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 446--472
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 439--465

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    2. V. I. Voitinskii, “Density of Cauchy initial data for solutions of elliptic equations”, Math. USSR-Sb., 14:1 (1971), 131–139  mathnet  crossref  mathscinet  zmath
    3. A. S. Dikanskii, “Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a bounded domain”, Math. USSR-Sb., 20:1 (1973), 67–83  mathnet  crossref  mathscinet  zmath
    4. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. A. Kuchment, “Representations of solutions of periodic partial differential equations”, Math. USSR-Izv., 21:1 (1983), 93–117  mathnet  crossref  mathscinet  zmath
    6. J. Saranent, Wolfgang Wendland, “A least squares approximation method for first-order elliptic systems of plane”, Applicable Analysis, 14:1 (1982), 27  crossref
    7. Charles I Goldstein, “The solution of exterior interface problems using a variational method with Lagrange multipliers”, Journal of Mathematical Analysis and Applications, 97:2 (1983), 480  crossref
    8. James H. Bramble, Joseph E. Pasciak, “A boundary parametric approximation to the linearized scalar potential magnetostatic field problem”, Applied Numerical Mathematics, 1:6 (1985), 493  crossref
    9. Arthur G. Werschulz, “What is the complexity of elliptic systems?”, Journal of Approximation Theory, 45:1 (1985), 69  crossref
    10. S. A. Nazarov, B. A. Plamenevskii, “Elliptic problems with radiation conditions on edges of the boundary”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 149–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Pavel B. Bochev, Max D. Gunzburger, “Least-squares methods for the velocity-pressure-stress formulation of the Stokes equations”, Computer Methods in Applied Mechanics and Engineering, 126:3-4 (1995), 267  crossref  elib
    12. V. G. Osmolovskij, “Phase Transition in the Mechanics of Continuous Media for Big Loading”, Math Nachr, 177:1 (1996), 233  crossref  mathscinet  zmath  isi  elib
    13. James H. Bramble, J. Thomas King, “A finite element method for interface problems in domains with smooth boundaries and interfaces”, Adv Comput Math, 6:1 (1996), 109  crossref  mathscinet  zmath  isi
    14. A. Yu. Belyaev, G. A. Chechkin, “Averaging of operators with a fine-scaled structure of boundary conditions”, Math. Notes, 65:4 (1999), 418–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. Mamadou Sango, “Asymptotic formulas for eigenvalues of an elliptic problem with indefinite weight”, Applicable Analysis, 72:3-4 (1999), 353  crossref
    17. M. Faierman, “Eigenvalue asymptotics for a boundary problem involving an elliptic system”, Math Nachr, 279:11 (2006), 1159  crossref  mathscinet  zmath  isi
    18. So-Hsiang Chou, Do Y. Kwak, K. T. Wee, “Optimal convergence analysis of an immersed interface finite element method”, Adv Comput Math, 2009  crossref
    19. M. Faierman, “The Calderón approach to an elliptic boundary problem”, Math Nachr, 282:8 (2009), 1134  crossref  isi
    20. Polunin V.A., Soldatov A.P., “O sopryazhennoi zadache rimana-gilberta dlya sistemy moisila-teodoresku 4)”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta, 22:5 (2011), 106–111  elib
    21. Polunin V.A., Soldatov A.P., “O sopryazhennoi zadache rimana-gilberta dlya sistemy moisila-teodoresku”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta. seriya: matematika. fizika, 22:5 (2011), 106–111  elib
    22. N. Kleemann, “Shape derivatives in Kondratiev spaces for conical diffraction”, Math. Meth. Appl. Sci, 2012, n/a  crossref
    23. Na An, Huan-zhen Chen, “A partially penalty immersed interface finite element method for anisotropic elliptic interface problems”, Numer. Methods Partial Differential Eq, 2014, n/a  crossref
    24. Huayi Wei, Long Chen, Yunqing Huang, Bin Zheng, “Adaptive Mesh Refinement and Superconvergence for Two-Dimensional Interface Problems”, SIAM J. Sci. Comput, 36:4 (2014), A1478  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:352
    Full text:131

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020